# SDR QXEA200501260

- Difficulty date: September 24, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 9,497 hours, 7,097 cycles
- Engine: Ge CF348C1
- Engine time: 7,836 hours, 5,742 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Part serial: IHI3069N
- Condition: Vibration
- Location: Nr 1 Engine
- Part time: 8,202 hours, 6,016 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DEN - ON FLIGHT 4177, DURING CLIMB, NR 1 ENGINE FAN VIBRATIONS WERE IN THE YELLOW ARC, WITH POWER REDUCTION, THE READING WAS 2.1.  AIRCRAFT RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE N1 FAN BLADES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
